# SDR 9609765635

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearings
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 ENGINE OIL FILTER EICAS MESSAGE ENUNCIATED AND N2 VIBRATION LEVEL WAS 4.0 MAX.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO CVG AND LANDED WITHOUT FURTHER INCIDENT.  GROUND MAINTENANCE FOUND METAL ON CHIP DETECTOR FOR THE NR 1, NR 2, AND NR 3 MAIN SHAFT BEARING COMPARTMENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.
